# SDR SWAA2024071104719

- Difficulty date: June 22, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N8720L
- Make and model: Boeing 737-8
- Aircraft serial: 42547
- Aircraft time: 12,678 hours, 5,815 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A225-018 CABIN FLOOR BOPARD 241 DF HAS MINOR FIBER DAMAGE (PULLED UPPER LAYER)<[01] REPLACED FLOORBOARD PANEL 241DF BY FABRICATION IAW B737 SRM 53-00-50-2R-0; BOEING DWG 1445810-0128; AND PER SAMPLE.;[02] VERIFIED ITEM 1. AUDITED.
